# SDR SWIA202090252194

- Difficulty date: July 18, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 601R103712
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD TRAILING EDGE, I/B FLAP STUB FAIRING MOUNTING BRACKET CHAFED APPOX. 0.025 DEEP.  C-CHECK RO 8/29/2020.  REMOVED DAMAGED RT WING I/B TRAILING EDGE FLAP STUB FAIRING MOUNTING BRACKET AND INSTALLED NEW SERVICEABLE MOUNT BRACKET IAW CRJ 200 SRM.
